I am a 20 yr. old Female who does not drink or smoke. I have migraines, and am on Topamax, Welbutrin, Zoloft, Apri, Amitriptaline, Allegra, and Singulair. I am also taking Neurontin (for nerve pain). I was put on the Neurontin because 3 months ago the first three toes on my right foot went numb on the bottom and then I proceeded to get pains in the foot (these developed and got worse over time, and eventually occurred in both feet)...
To make a long story short (I went to 4 dr's, including a brain surgeon about this) when I went to my headache Dr. (a neurologist) he told me that he thought it was some kind of nerve problem and he sent me for blood tests (which he wrote to me saying "might show something that could CONTRIBUTE, but NOT EXPLAIN the problem".) and scheduled me for an EMG the following month. Now while I was waiting for this EMG date I developed eye pain and a vision problem so I went to my eye dr. and was sent to a Optical Neurologist because I had Optic Neuritis. I was put on high dose IV steroids and then pill ones which are now being tapered down, and thankfully my vision has returned. But during the course of this the Optical Neurologist asked me if I had experienced anyh other neurological symptom (pain tingling, etc) so I told him about my feet and he thought it might be connected so he sent me for a brain scan to check for MS and a Chest Scan to check for Sarcoid. Both of these came back clean, but because of all of his suspicion and because while I was on the steroids the pains in my feet were better I was told not to do the EMG as it would not yield a proper result.
Now that I am almost off the steroids my feet pain/tingling (which gets worse when I lye down) is back almost full force and now I seem to have developed these leg cramps every night. Tonight is so bad it wakes me up every hour. The cramps are usually in the front of my leg...sort of on the lower shin...sometimes in the bottom of my feet of my ankle. And here is the wierd thing...I seem to only get them when I am trying to sleep....when I am sitting up or standing they do not occur.
Anyway, I am sorry for going on like this, but everyone seems clueless and seems to be "passing the buck"... does anyone have similar problems or have any idea what this could be?